ON THE DERIVATION LIE ALGEBRAS OF FEWNOMIAL SINGULARITIES

Naveed Hussain, Stephen S.‐T. Yau, Huaiqing Zuo

Bulletin of the Australian Mathematical Society · 2018 · 26 citations · 11 references

DOIFull text

Open access

Concepts

Abstract

Let $V$ be a hypersurface with an isolated singularity at the origin defined by the holomorphic function $f:(\mathbb{C}^{n},0)\rightarrow (\mathbb{C},0)$ . The Yau algebra, $L(V)$ , is the Lie algebra of derivations of the moduli algebra of $V$ . It is a finite-dimensional solvable algebra and its dimension $\unicode[STIX]{x1D706}(V)$ is the Yau number. Fewnomial singularities are those which can be defined by an $n$ -nomial in $n$ indeterminates. Yau and Zuo [‘A sharp upper estimate conjecture for the Yau number of weighted homogeneous isolated hypersurface singularity’, Pure Appl. Math. Q. 12 (1) (2016), 165–181] conjectured a bound for the Yau number and proved that this conjecture holds for binomial isolated hypersurface singularities. In this paper, we verify this conjecture for weighted homogeneous fewnomial surface singularities.

References

11